Request file

Review/Citation:  MÜLLER, Vladimír, TOMILOV, Y. In search of convexity: Diagonals and numerical ranges. emBulletin of the London Mathematical Society. /em 2021, 53(4), 1016-1029. ISSN 0024-6093. E-ISSN 1469-2120

Requested document:  Muller4.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Muller4.pdf
Captcha
Here. *